# SDR CA961220005

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: 'B' Nut
- Condition: Loose
- Location: A Sys Hyd
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF 'A' SYSTEM QTY INDICATED ZERO. MAIN GEAR EVENTUALLY RETRACTED BECAUSE IT WAS ALREADY SELECTED UP. 'A' SYSTEM CYCLED ON AND OFF SEVERAL TIMES AND INDICATED 200 PSI. EMERGENCY DECLARED AND LANDING CARRIED OUT. PRESSURE LINE 'B' NUT LOOSE, TIGHTENED.
